# SDR MASA200602559

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 21,611 hours, 16,723 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2711 PHX.  PILOT REPORTED A FLIGHT SPOILER FAULT STATUS MESSAGE.  MX RESET SECU'S AND OP CHECK GOOD.
